The Community for Technology Leaders
Parallel Processing Symposium, International (1997)
Apr. 1, 1997 to Apr. 5, 1997
ISSN: 1063-7133
ISBN: 0-8186-7792-9
pp: 326
Stefan Bock , University of Paderborn, Germany
Friedhelm Meyer auf der Heide , University of Paderborn, Germany
Christian Scheideler , University of Paderborn, Germany
In this paper we consider wormhole routing in a d-dimensional torus of side length n. In particular, we present an optimal randomized algorithm for routing worms of length up to O(n/(d log n)^2), one per node, to random destinations. Previous algorithms only work optimally for two dimensions, or are a factor of log n away from the optimal running time. As a by-product, we develop an algorithm for the 2-dimensional torus that guarantees an optimal runtime for worms of length up to O(n/(log n)^2) with much higher probability than all previous algorithms.
Stefan Bock, Friedhelm Meyer auf der Heide, Christian Scheideler, "Optimal Wormhole Routing in the (n,d)-Torus", Parallel Processing Symposium, International, vol. 00, no. , pp. 326, 1997, doi:10.1109/IPPS.1997.580921
93 ms
(Ver 3.3 (11022016))